MathSciNet Relay Station
MathSciNet bibliographic data
MR424578 (54 #12537) 05A20
Godunova, E. K.; Levin, V. I. A cyclic sum with twelve terms. (Russian) Mat. Zametki 19 (1976), no. 6, 873–885.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement